MathSciNet Relay Station
MathSciNet bibliographic data
MR882100 62P20 (62G05 62J02)
Gallant, A. Ronald; Nychka, Douglas W. Semi-nonparametric maximum likelihood estimation. Econometrica 55 (1987), no. 2, 363–390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement